# SDR SWIA202162116

- Difficulty date: September 16, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL AT DD6 BETWEEN F.S. 320.163 AND F.S. 338.963 IS CORRODED.   (C-CHECK RO 10/30/2021)   REPLACED PASSENGER DOOR INTERCOSTAL AT DD6 BETWEEN FS320.163 AND FS338.963 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND DWG 601R31702 REV. N. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
